# SDR CA110114007

- Difficulty date: January 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 20,363 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK NOTED IN RT WHEEL WELL BAY.  INVESTIGATION REVEALED ONE LEAKING LINE AND ONE BADLY CHAFED LINE.  THE LINES HAD BECOME LOOSE IN A PHENOLIC BLOCK AND HAD CHAFED UNTIL ONE FAILED AND THE OTHER SEVERLY CHAFED. THE LINES WERE REPAIRED AND TESTED SERVICEABLE. THE PN OF THE LINES ARE: 137311D1398 AND 137311D1400. THE FAIRLEADS (PHENOLIC BLOCKS) PN`S ARE: 137200D131 AND 137200D135.
